# SDR 95ZZZX5214

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17915
- Make and model: Beech 58
- Aircraft serial: TH78
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 5038901229
- Condition: Loose
- Location: Rt Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THROTTLE CABLE SLEEVE AT ENGINE END OF CONTROL WAS FOUND LOOSE, SWAGED PORTION BROKEN WHERE IT ATTACHES AT THE THREADED END OF CABLE.  THIS WAS FOUND AT 100-HOUR INSPECTION WHEN COMPLYING WITH TCM SB 95-2.
